# SDR HNAA2023030800086

- Difficulty date: February 19, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 40,985 hours, 37,965 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVEL 2 CORROSION IN LAV FLOOR GUSSET BETWEEN FRAMES 59-61.  REPAIRED IAW EMB145 SRM 51-10-03, 51-40-02, 51-20-03, AND 53-24-10AD
